Forms of density regulation and (quasi-) stationary distributions of population sizes in birds
Article first published online: 7 AUG 2008
© 2008 The Authors
Volume 117, Issue 8, pages 1197–1208, August 2008
How to Cite
Sæther, B.-E., Engen, S., Grøtan, V., Bregnballe, T., Both, C., Tryjanowski, P., Leivits, A., Wright, J., Møller, A. P., Visser, M. E. and Winkel, W. (2008), Forms of density regulation and (quasi-) stationary distributions of population sizes in birds. Oikos, 117: 1197–1208. doi: 10.1111/j.0030-1299.2008.16420.x
- Issue published online: 7 AUG 2008
- Article first published online: 7 AUG 2008
- Manuscript Accepted 19 February 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!